# SDR SWI2025F00144

- Difficulty date: September 17, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE/DENTS ON REAR FUSELAGE SKIN PANEL P/N 170-61801-013 FR 92-93 STR 3L-5L. HAIL DAMAGE 14 EA DENTS AREAS ON REAR FUSELAGE SKIN PANEL PN 170-61801-013 FR 92-93 STR 3L-5L REF. ETD2019-170-154715.      (FILED CLOSED)    REPLACED FUSELAGE SKIN P/N 170-61801-013 REF SRM 51-40-08 AND ETD 2024-170-004269A AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587
